# SDR ASAA2023031342327

- Difficulty date: March 13, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 56,828 hours, 19,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE ROWS 12 FORWARD OVERHEAD BIN EMERGENCY LIGHTS INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY AT SEAT ROW 7DEF IAW B737-800 AMM 33-51-66-960-805.
